MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD EDS DRAINAGE SYS NO V CATH; CSF DRAIN SYS/CRANIAL ACCESS

INTEGRA LIFESCIENCES MANSFIELD EDS DRAINAGE SYS NO V CATH; CSF DRAIN SYS/CRANIAL ACCESS
Catalog Number 821731C
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The external drainage system (id 821731c) was not returned for evaluation and lot number information has not been provided; therefore, an evaluation of the device could not be performed, and device history record (dhr) could not be reviewed.The root cause(s) of the reported issue could not be determined.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
 
Event or Problem Description
A facility reported an external drainage system (id 821731c) was leaking at the leur lock connection and leak did not stop after connection was tightened.Therefore, an evd tube was replaced.No serious harm was reported.

Brand Name
EDS DRAINAGE SYS NO V CATH
Common Device Name
CSF DRAIN SYS/CRANIAL ACCESS
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key19838980
Report Number3013886523-2024-00216
Device Sequence Number6589168
Product Code JXG
UDI-Device Identifier10381780518327
UDI-Public10381780518327
Combination Product (Y/N)N
PMA/510(K) Number
NI
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number821731C
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/05/2024
Initial Report FDA Received Date07/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient EthnicityNon Hispanic